# SDR SWAA2024050983281

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 38,717 hours, 18,129 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strake
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VENTRAL STRAKE HAS A CRACK PROPAGATING APPROX 1.5 INCHES FROM THE TRAILING EDGE<[01] REMOVED AND REPLACED LEFT WING VENTRAL STRAKLET PER AMM 57-22-01.
